MathSciNet Relay Station
MathSciNet bibliographic data
MR982338 52A43 (11H06 12L10 14F12 32C40)
Brion, Michel Points entiers dans les polyèdres convexes. (French) [Lattice points in convex polyhedra] Ann. Sci. École Norm. Sup. (4) 21 (1988), no. 4, 653–663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement